STATIONARY SOLUTIONS TO THE TWO-DIMENSIONAL BROADWELL MODEL
Journal article, 2020

Existence of renormalized solutions to the two-dimensional stationary Broadwell model in a square with given indata in L-1 is proven. Averaging techniques from the continuous velocity case being unavailable when the velocities are discrete, the approach is based on direct L-1-compactness arguments using the Kolmogorov-Riesz theorem.

Broadwell equation

discrete velocity Boltzmann equation

existence theory

Author

Leif Arkeryd

Chalmers, Mathematical Sciences

University of Gothenburg

Anne Nouri

Aix Marseille University

Documenta Mathematica

1431-0635 (ISSN) 1431-0643 (eISSN)

Vol. 25 2023-2048

Subject Categories

Geophysics

Probability Theory and Statistics

Mathematical Analysis

More information

Latest update

3/8/2021 9